# SDR SWAA2025050254022

- Difficulty date: March 30, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 57,406 hours, 34,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHIELD WEB LOCATED BTW BS 492TO BS 500A RBL 25 WL 156.1 AT FWD CARGO COMPARTMENT 2025-232287<[01] REPLACED NEW SHIELD WEB AND FASTENERS LOCATED BTW BS 492 TO BS 500A RBL 25 WL 156.1 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SMR 51-10-02 AND DWG 143A0080 SHEET 23 REV. -;[02] REPLACED SHIELD WEB AND FASTENERS LOCATED BTW BS 492 TO BS 500A RBL 25 WL 156.1 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SMR 51-10-02 AND DWG 143A0080 SHEET 23 REV. -;[03] REPLACED SHIELD WEB AND FASTENERS LOCATED BTW BS 492 TO BS 500A RBL 25 WL 156.1 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SMR 51-10-02 AND DWG 143A0080 SHEET 23 REV. -;[04] CORRECTED STEP 2: REPLACED SHIELD WEB AND FASTENERS LOCATED BTW BS 492 TO BS 500A RBL 25 WL 156.1 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SMR 51-10-02 AND DWG 143A0080 SHEET 23 REV. -;[05] CORRECTED STEP 3: REPLACED SHIELD WEB AND FASTENERS LOCATED BTW BS 492 TO BS 500A RBL 25 WL 156.1 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SMR 51-10-02 AND DWG 143A0080 SHEET 23 REV. -  RII ITEM
